Skip to Main content Skip to Navigation
Journal articles

Spectral stability implies nonlinear stability for incompressible boundary layers

Abstract : We prove the nonlinear stability of boundary layer profiles of the incompressible Navier-Stokes equation under a spectral assumption on the linearized operator. The main result applies for example to the classical Blasius layer
Keywords : nonlinear stability
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00373579
Contributor : Dominique Hervé <>
Submitted on : Monday, April 6, 2009 - 3:05:07 PM
Last modification on : Monday, October 12, 2020 - 10:27:29 AM

Identifiers

Citation

François Gallaire, Frédéric Rousset. Spectral stability implies nonlinear stability for incompressible boundary layers. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (4), pp.1959-1976. ⟨10.1512/iumj.2008.57.3319⟩. ⟨hal-00373579⟩

Share

Metrics

Record views

574